RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 31, Issue 3  


The application of a convolution transform to the theory of the generalized Stieltjes moment problem
G. V. Badalyan
491
On a class of two-dimensional Fedorov groups
V. S. Makarov
531
A linear boundary value problem for a system of composite partial differential equations
A. D. Dzhuraev
543
Noether theory of a system of singular integral equations with Carleman translation and complex conjugate unknowns
G. S. Litvinchuk
563
Investigation of potentials associated with boundary problems for elliptic equations
Yu. P. Krasovskii
587
The Helly problem and best approximation in a space of continuous functions
A. L. Garkavi
641
Normalizers and Abelian subgroups of certain classes of groups
S. P. Strunkov
657
On polynilpotent products of groups
M. A. Bronshtein
671
Invariance theorems and algebraic groups with an almost-regular automorphism
V. P. Platonov
687
A summation method for multiplicative functions
B. V. Levin, A. S. Fainleib
697
On two-dimensional algebraic tori. II
V. E. Voskresenskii
711
On the class number of fields, abelian over an imaginary quadratic field
A. P. Novikov
717
Correction to the article by V. P. Elizarov, “Rings of quotients for associative rings”
V. P. Elizarov
727
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019